MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Halo (2227)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pt info: unknown/no information available.Date of event: the exact date is unknown, the best estimate is after the implant date (b)(6) 2021 and (b)(6) 2021 which is the explant date.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was implanted into the patient¿s left eye.The patient experienced blurry vision and halos.The customer considers the delay in procedure approximately 10 months later when the explant took place.The iol was explanted and replaced with a non johnson & johnson lens.There was no incision enlargement, sutures, or vitrectomy required.No further information was provided.
 
Additional Manufacturer Narrative
Additional information section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: nov 30, 2021.Section h3: evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification revealed that the lens was received cut in half and a haptic detached, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed.A product quality deficiency could not be determined.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key12783968
Report Number2020664-2021-07786
Device Sequence Number5155794
Product Code HQL
UDI-Device Identifier05050474529007
UDI-Public(01)05050474529007(17)250924
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2025
Device Model NumberZA9003
Device Catalogue NumberZA90030195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight116 KG